MathSciNet Relay Station
MathSciNet bibliographic data
MR1105732 35J70 (35B65 35D10)
De Vescovi, Andrea Study of a relaxed degenerate Dirichlet problem. Riv. Mat. Univ. Parma (4) 16 (1990), no. 1-2, 105–118 (1991).
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement